| Model Number |
2307-01-030 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During global anatomic tsr it was discovered that the size 48 glenoid trial had a large crack through it.Furthermore the trial stem introducer failed to engage with the neck components despite attempts to manipulate it during and after the case.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this reported event was not returned.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.